Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 16.

Article

De Angelis, T and Peskir, G (2019) Global C1 Regularity of the Value Function in Optimal Stopping Problems. Annals of Applied Probability. ISSN 1050-5164 (In Press)

De Angelis, T (2019) Optimal dividends with partial information and stopping of a degenerate reflecting diffusion. Finance and Stochastics. ISSN 0949-2984 (In Press)

De Angelis, T, Ferrari, G and Moriarty, J (2019) A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. Mathematics of Operations Research, 44 (2). pp. 512-531. ISSN 0364-765X

De Angelis, T and Stabile, G (2019) On Lipschitz Continuous Optimal Stopping Boundaries. SIAM Journal on Control and Optimization, 57 (1). pp. 402-436. ISSN 0363-0129

De Angelis, T and Stabile, G (2019) On the free Boundary of an Annuity Purchase. Finance and Stochastics, 23 (1). pp. 97-137. ISSN 1432-1122

De Angelis, T and Ferrari, G (2018) Stochastic nonzero-sum games: a new connection between singular control and optimal stopping. Advances in Applied Probability, 50 (2). pp. 347-372. ISSN 0001-8678

De Angelis, T (2018) From optimal stopping boundaries to Rost's reversed barriers and the Skorokhod embedding. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 54 (2). pp. 1098-1133. ISSN 0246-0203

De Angelis, T, Ferrari, G and Moriarty, J (2018) Nash equilibria of threshold type for two-player nonzero-sum games of stopping. Annals of Applied Probability, 28 (1). pp. 112-147. ISSN 1050-5164

De Angelis, T and Kitapbayev, Y (2018) On the optimal exercise boundaries of swing put options. Mathematics of Operations Research, 43 (1). pp. 252-274. ISSN 0364-765X

De Angelis, T and Ekstrom, E (2017) The dividend problem with a finite horizon. Annals of Applied Probability, 27 (6). pp. 3525-3546. ISSN 1050-5164

De Angelis, T, Federico, S and Ferrari, G (2017) Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research, 42 (4). pp. 1135-1161. ISSN 0364-765X

De Angelis, T and Kitapbayev, Y (2017) Integral equations for Rost's reversed barriers: existence and uniqueness results. Stochastic Processes and their Applications, 127 (10). pp. 3447-3464. ISSN 0304-4149

De Angelis, T, Ferrari, G, Martyr, R et al. (1 more author) (2017) Optimal entry to an irreversible investment plan with non convex costs. Mathematics and Financial Economics, 11 (4). pp. 423-454. ISSN 1862-9679

De Angelis, T and Peskir, G (2017) Optimal prediction of resistance and support levels. Applied Mathematical Finance, 23 (6). pp. 465-483. ISSN 1350-486X

De Angelis, T (2015) A note on the continuity of free-boundaries in finite-horizon optimal stopping problems for one dimensional diffusions. SIAM Journal on Control and Optimization, 53 (1). pp. 167-184. ISSN 0036-1402

De Angelis, T and Ferrari, G (2014) A stochastic partially reversible investment problem on a finite time-horizon: free-boundary analysis. Stochastic Processes and their Applications, 124. pp. 4080-4119. ISSN 0304-4149

This list was generated on Sat Oct 19 22:30:07 2019 BST.